# SDR CA130830013

- Difficulty date: August 29, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 12,208 hours
- Engine: Allsn 250C30P
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001115
- Condition: Cracked
- Location: Main Rotor
- Part time: 1,188 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND ON MAIN ROTOR BLADE LOWER SKIN THAT EXTENDS FROM THE T/E CHORD-WISE TOWARDS THE SPAR.  CRACK IS APPROXIMATELY 9" IN LENGTH AND LOCATED 99.0" INBD FROM BLADE TIP.  DAYLIGHT WAS VISIBLE THROUGH HALF OF THE CRACK LENGTH.  THIS BLADE SN IS NOT AFFECTED BY AD CF2011-44R1, ASB 206L-09-159 OR ASB 206L-09-163A.  IAW THE MM IT HAS A 4000 HOUR RETIREMENT LIFE.  BLADE IS BEING REMOVED AND WILL BE INSPECTED BY MFG REP.
